Search This Blog

9.5.17

Paper published in Journal for Algebra and Number Theory Academia

My paper titled "New results for the Descartes-Frenicle-Sorli conjecture on odd perfect numbers" has finally been published in Journal for Algebra and Number Theory Academia (Volume 6, Issue 3, December 2016, Pages 95-114).


The latest preprint for this paper is available online via the arXiv.

If you have any comments and/or questions regarding this paper, you may e-mail me at the address indicated in the arXiv preprint.

Happy reading everyone!  😊